# SDR 98ZZZX4362

- Difficulty date: June 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Pacific Propeller International, LLC, repair station NQ3R719L
- Aircraft: N638AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120282
- Propeller: Hamstd 14RF9
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Damaged
- Location: Propeller
- Part time: 27,102 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCONTINUITY - NR 2 RIGHT BLADE FILLET FAILED INSPECTION.  DAMAGE TO THE FILLET AREA, BLADE FACE SIDE.  THE BLADE IS SCRAP.  CUSTOMER:  ATLANTIC SOUTHEAST AIRLINES.
